MathSciNet Relay Station
MathSciNet bibliographic data
MR1421567 60E99 (60A10 62E99)
Hill, Theodore P. A statistical derivation of the significant-digit law. Statist. Sci. 10 (1995), no. 4, 354–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement